# SDR DALA1307040673

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 65,879 hours, 30,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE AT 4CD AND 29DEF.   REPLACED WIRE HARNESS AT 29DEF AND LIGHT ASSY AT 4CD IAW AMM 33-51-04.  OPS CHK GOOD.
